| Model Number |
BML-V437QR-30 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Updated information added to d8, d9, h3, h4 and h6.This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the event reported was not confirmed and the root cause could not be identified.There were no missing parts or other defects in the product that could cause a health hazard.The suggested events are detectable and preventable by handling the device in accordance with the instructions for use (ifu).·when using the guide wire, insert the instrument with its distal tip in parallel with the guide wire while holding the distal tip as shown in figure 4.20.Be careful not to forcibly insert the instrument with a sharp angle between the distal tip and the guide wire as shown in figure 4.21.This may damage the distal tip.Olympus will continue to monitor the field performance of this device.
Additional Manufacturer Narrative
E1 (name of the establishment, the full name is placed here, since it cannot be entered in full in this space): (b)(6) hospital.The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported the single use mechanical lithotriptor guidewire tip had torn.The issue occurred during an endoscopic retrograde cholangiopancreatography therapeutic procedure.The procedure was completed with a similar device.There were no reports of patient harm.